In this paper, we obtain some results concerning annular regions containing all the zeros of a given polynomial. These annular regions have radii in terms of the Bell numbers, Pell numbers, Stirling numbers, Fibonacci numbers, Motzkin numbers, Catalan numbers, and/or the Schr¨oder numbers. Also, we show, by means of examples, that for some polynomials our results sharpen some of the known results in this direction.
Digital Object Identifier (DOI)
R. Nwaeze, Eze
"Annular Regions Containing All the Zeros of a Polynomial via Special Numbers,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 1.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss6/1